# SDR SWIA201437191

- Difficulty date: April 9, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 18,325 hours, 20,763 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Pulley Bracket
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLEY BRACKETS LT AT FS 484, AT BL 27 LT AND 36 LT ARE BOTH CRACKED.  C-CHECK, FABRICATED AND REPLACED BOTH CLIPS ON PULLEY BRACKET AT LT FS484, BL27 AND BL36 IAW REO AND SRM.
